MathSciNet Relay Station
MathSciNet bibliographic data
MR1912262 (2003g:37105) 37J40 (70H08)
Berti, Massimiliano; Bolle, Philippe A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002), no. 4, 395–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement